# SDR 2010FA0001098

- Difficulty date: September 29, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Make and model: Doug MD-90-30
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rotor
- Part number: 64315107
- Part serial: AEM163
- Condition: Damaged
- Location: Pump
- Part time: 5,937 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(HZ3R) PUMP ASSY HAD SEVERE DAMAGES, SUCH AS GEAR BUSHING BROKE AND GEAR SHAFT DISASSEMBLE FROM NORMAL POSITION (STILL MOUNTED IN THE ROTOR) STATOR ASSY - SEVERE DAMAGES FROM ROTOR ASSY END BELL ASSY - LINER HAS BEEN DISINTEGRATED.  LINER MOUNTING STRUCTURES ARE COMPLETELY DESTROYED.  ROTOR ASSY - EXCITER AND MAIN STATOR SEVERE DAMAGES.  PMG AND ROTOR ASSY WAS PUSHED UP WHICH MAY HAVE CAUSED THE UNIT TO SEIZE.  OPEN
